MathSciNet Relay Station
MathSciNet bibliographic data
MR1637332 32A37
Doubtsov, Evgueni Minimal solutions of the Gleason problem. Complex Variables Theory Appl. 36 (1998), no. 1, 27–35.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement